# SDR SWAA2017121918530

- Difficulty date: December 14, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 61,965 hours, 36,124 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER TRAILING EDGE SHELF PANEL WIGGLE PLATE CRACKED.   R & R WIGGLE PLATE IAW SRM.
